Holomorphic rank-2 vector bundles on non-Kähler elliptic surfaces
Annales de l'Institut Fourier, Volume 55 (2005) no. 5, p. 1659-1683
In this paper, we consider the problem of determining which topological complex rank-2 vector bundles on non-Kähler elliptic surfaces admit holomorphic structures; in particular, we give necessary and sufficient conditions for the existence of holomorphic rank-2 vector bundles on non-{Kä}hler elliptic surfaces.
Dans cet article, nous étudions l'existence de structures holomorphes pour les fibrés de rang 2 sur des surfaces elliptiques non-kähleriennes ; entre autres, nous donnons des conditions nécessaires et suffisantes pour l'existence de fibrés holomorphes de rang 2 sur des surfaces elliptiques non-kähleriennes.
DOI : https://doi.org/10.5802/aif.2135
Classification:  14J60,  14D22,  14F05,  14J27,  32J15
Keywords: Non-Kähler surfaces, ellipic surfaces, holomorphic vector bundles
@article{AIF_2005__55_5_1659_0,
     author = {Br\^\i nz\u anescu, Vasile and Moraru, Ruxandra},
     title = {Holomorphic rank-2 vector bundles on non-K\"ahler elliptic surfaces},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {55},
     number = {5},
     year = {2005},
     pages = {1659-1683},
     doi = {10.5802/aif.2135},
     zbl = {1095.14039},
     mrnumber = {2172276},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2005__55_5_1659_0}
}
Brînzănescu, Vasile; Moraru, Ruxandra. Holomorphic rank-2 vector bundles on non-Kähler elliptic surfaces. Annales de l'Institut Fourier, Volume 55 (2005) no. 5, pp. 1659-1683. doi : 10.5802/aif.2135. http://www.numdam.org/item/AIF_2005__55_5_1659_0/

[ABr] M. Aprodu; V. Br{\^\I}Nz{\"A}Nescu On the holomorphic rank-2 vector bundles with trivial discriminant over non-Kähler elliptic bundles (to appear in J. Math. Kyoto Univ. 42 (2002) no. 4, (2003) 617-623) | MR 1967049 | Zbl 1043.32012

[ABrTo] M. Aprodu; V. Br{\^\I}Nz{\"A}Nescu ; M. Toma Holomorphic vector bundles on primary Kodaira surfaces, Math. Z., Tome 242 (2002), pp. 63-73 | Article | MR 1985450 | Zbl 1047.32013

[ATo] M. Aprodu; M. Toma Une note sur les fibr\' es holomorphes non-filtrables (2002) (Preprint) | Zbl 1051.14049

[BaL] C. Br{\^\I}Nz{\"A}Nescu ; J. Le; Potier Sur l'existence des fibrés vectoriels holomorphes sur les surfaces non-algébriques, J. Reine Angew. Math., Tome 378 (1987), pp. 1-31 | MR 895281 | Zbl 0624.32017

[BBDG] K. Becker; M. Becker; K. Dasgupta; P. S. Green Compactification of heterotic theory on non-Kähler complex manifolds: I (preprint arXiv:hep-th/0301161)

[BH] P. J. Braam; J. Hurtubise Instantons on Hopf surfaces and monopoles on solid tori, J. Reine Angew. Math., Tome 400 (1989), pp. 146-172 | MR 1013728 | Zbl 0669.32012

[Bh] N. P. Buchdahl Hermitian-Einstein connections and stable vector bundles over compact complex surfaces, Math. Ann., Tome 280 (1988), pp. 625-648 | Article | MR 939923 | Zbl 0617.32044

[BJPS] M. Bershadsky; A. Johansen; T. Pantev; V. Sadov On four-dimentional compactifications of F-theory, Nuclear Phys. B, Tome 505 (1997) no. 1-2, pp. 165-201 | Article | MR 1483836 | Zbl 0925.14019

[BPV] W. Barth; C. Peters; A. Van; De; Ven Compact complex surfaces, Springer-Verlag, Berlin-Heidelberg-New York (1984) | Zbl 0718.14023

[Br1] V. Br{\^\I}Nz{\"A}Nescu N\' eron-Severi group for non-algebraic elliptic surfaces I: elliptic bundle case, Manuscripta Math. 79 (1993) 187-195; II: non-Kählerian case, Manuscripta Math. 84 (1994) 415-420; III, Rev. Roumaine Math. Pures Appl. 43(1-2) (1998), pp. 89-95 | Zbl 0936.32008

[Br2] V. Br{\^\I}Nz{\"A}Nescu The Picard group of a primary Kodaira surface, Math. Ann., Tome 296 (1993), pp. 725-738 | Article | MR 1233494 | Zbl 0803.14016

[Br3] V. Br{\^\I}Nz{\"A}Nescu Holomorphic vector bundles over compact complex surfaces, Springer, Lecture Notes in Mathematics, Tome 1624 (1996) | MR 1439504 | Zbl 0848.32024

[Br4] V. Br{\^\I}Nz{\"A}Nescu Double covers and vector bundles (An. Stiint. Univ. Ovidius Constanta Ser. Mat.) Tome 9 (2001), pp. 21-26 | Zbl 1035.32012

[BrF] V. Br{\^\I}Nz{\"A}Nescu ; P. Flondor Holomorphic 2-vector bundles on non-algebraic 2-tori, J. Reine Angew. Math., Tome 363 (1985), pp. 47-58 | MR 814014 | Zbl 0567.32009

[BrMo1] V. Br{\^\I}Nz{\"A}Nescu ; R. Moraru Twisted Fourier-Mukai transforms and bundles on non-Kähler elliptic surfaces (to appear in Math. Res. Lett.; preprint arXiv:math.AG/0309031)

[BrMo2] V. Br{\^\I}Nz{\"A}Nescu ; R. Moraru Stable bundles on non-Kähler elliptic surfaces, Comm. Math. Phys., Tome 254 (2005), pp. 565-580 | Article | MR 2126483 | Zbl 02169978

[BrU] V. Br{\^\I}Nz{\"A}Nescu ; K. Ueno Néron-Severi group for torus quasi bundles over curves., Moduli of vector bundles (Sanda 1994; Kyoto, 1994), Dekker, New York (Lecture Notes in Pure and Applied Mathematics) Tome 179 (1996), pp. 11-32 | Zbl 0883.14015

[CCDLM2] G. L. Cardoso; G. Curio; G. Dall'Agata; D. Lüst; P. Manousselis; G. Zoupanos Non-Kähler string backgrounds and their five torsion classes (preprint arXiv:hep-th/0211118, http://arxiv.org/abs/hep-th/0211118) | MR 1959324

[D] R. Donagi Principal bundles on elliptic fibrations, Asian J. Math., Tome 1 (1997) no. 2, pp. 214-223 | MR 1491982 | Zbl 0927.14006

[DOPW1] R. Donagi; B. Ovrut; T. Pantev; D. Waldram Standard-model bundles, Adv. Theor. Math. Phys., Tome 5 (2001) no. 3, pp. 563-615 | MR 1898371 | Zbl 1027.14005

[DOPW2] R. Donagi; B. Ovrut; T. Pantev; D. Waldram Standard models from heterotic M-theory, Adv. Theor. Math. Phys., Tome 5 (2001) no. 1, pp. 93-137 | MR 1894339 | Zbl 1025.81040

[ElFo] G. Elencwajg; O. Forster Vector bundles on manifolds without divisors and a theorem of deformation, Ann. Inst. Fourier, Tome 32 (1982) no. 4, pp. 25-51 | Article | Numdam | MR 694127 | Zbl 0488.32012

[F1] R. Friedman Rank two vector bundles over regular elliptic surfaces, Invent. Math., Tome 96 (1989), pp. 283-332 | Article | MR 989699 | Zbl 0671.14006

[F2] R. Friedman Algebraic surfaces and holomorphic vector bundles, Springer-Verlag, Universitext (1998) | Zbl 0902.14029

[FM] R. Friedman; J. W. Morgan Smooth Four-Manifolds and Complex Surfaces, Springer-Verlag (1994) | Zbl 0817.14017

[FMW] R. Friedman; J. Morgan; E. Witten Vector bundles over elliptic fibrations, J. Algebraic Geom., Tome 2 (1999), pp. 279-401 | MR 1675162 | Zbl 0937.14004

[GP] E. Goldstein; S. Prokushkin Geometric model for complex non-Kähler manifolds with SU(3) structure (preprint arXiv:hep-th/0212307, http://arxiv.org/abs/hep-th/0212307) | Zbl 1085.32009

[Kob] S. Kobayashi Differential geometry of complex vector bundles, Princeton University Press (1987) | MR 909698 | Zbl 0708.53002

[Kod] K. Kodaira On the structure of compact complex analytic surfaces I, Amer. J. Math., Tome 86 (1964), pp. 751-798 | Article | MR 187255 | Zbl 0137.17501

[LeP] J. Le Potier Fibrés vectoriels sur les surfaces K3, Springer, Berlin, Séminaire Lelong-Dolbeault-Skoda, Tome 1028 (1983) | MR 774978 | Zbl 0541.14014

[Mo] R. Moraru Integrable systems associated to a Hopf surface, Canad. J. Math., Tome 55 (2003) no. 3, pp. 609-635 | Article | MR 1980616 | Zbl 1058.37043

[S] R. L. E. Schwarzenberger Vector bundles on algebraic surfaces, Proc. London Math. Soc., Tome 3 (1961), pp. 601-622 | MR 137711 | Zbl 0212.26003

[T] A. Teleman Moduli spaces of stable bundles on non-K\" ahler elliptic fibre bundles over curves, Expo. Math., Tome 16 (1998), pp. 193-248 | MR 1630918 | Zbl 0933.14022

[To] M. Toma Stable bundle with small c 2 over 2-dimensional complex tori, Math. Z., Tome 232 (1999), pp. 511-525 | Article | MR 1719686 | Zbl 0945.32007

[TTo] A. Teleman; M. Toma Holomorphic vector bundles on non-algebraic surfaces, C. R. Acad. Sci. Paris, Tome 334 (2002), pp. 1-6 | MR 1892939 | Zbl 1066.14049